Asymptotic behavior of solutions of the Dirichlet problem near a nonregular boundary
Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 498-501
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_3_a1,
author = {G. M. Verzhbinskii and V. G. Maz'ya},
title = {Asymptotic behavior of solutions of the {Dirichlet} problem near a nonregular boundary},
journal = {Doklady Akademii Nauk},
pages = {498--501},
year = {1967},
volume = {176},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a1/}
}
TY - JOUR AU - G. M. Verzhbinskii AU - V. G. Maz'ya TI - Asymptotic behavior of solutions of the Dirichlet problem near a nonregular boundary JO - Doklady Akademii Nauk PY - 1967 SP - 498 EP - 501 VL - 176 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a1/ LA - ru ID - DAN_1967_176_3_a1 ER -
G. M. Verzhbinskii; V. G. Maz'ya. Asymptotic behavior of solutions of the Dirichlet problem near a nonregular boundary. Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 498-501. http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a1/